# SDR ABXA9600356

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 49157601
- Condition: Gouged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FUSELAGE SKIN AND HOLD OPEN POCKET GOUGED AT THE SERVICE DOOR.  REPAIRED SKIN IAW DC-9 SRM 53-04, REPLACED POCKET IAW DC-9 SRM 51-30-2 AND 51-30-5.
